The Boolean prime ideal theorem and products of cofinite topologies

Mathematical Logic Quarterly 59 (6):382-392 (2013)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,766

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-01

Downloads
10 (#907,205)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

Similar books and articles

On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
The Axiom of Choice Holds Iff Maximal Closed Filters Exist.Horst Herrlich - 2003 - Mathematical Logic Quarterly 49 (3):323.
Variations of Rado's Lemma.Paul Howard - 1993 - Mathematical Logic Quarterly 39 (1):353-356.